Advanced

Zero products of Toeplitz operators

Aleman, Alexandru LU and Vukotic, Dragan (2009) In Duke Mathematical Journal 148(3). p.373-403
Abstract
We prove that the product of finitely many Toeplitz operators oil the Hardy space is zero if and only if at least one of the operators is zero. We use some new vector-valued techniques that not only lead to a vector-valued version of this result but also appear to be needed in the scalar case.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Duke Mathematical Journal
volume
148
issue
3
pages
373 - 403
publisher
Duke University Press
external identifiers
  • wos:000267201400001
  • scopus:70449636430
ISSN
0012-7094
DOI
10.1215/00127094-2009-029
language
English
LU publication?
yes
id
7eefa29e-4d22-4be3-9161-60adb7f7548e (old id 1441457)
date added to LUP
2009-07-28 09:28:41
date last changed
2017-01-08 04:42:56
@article{7eefa29e-4d22-4be3-9161-60adb7f7548e,
  abstract     = {We prove that the product of finitely many Toeplitz operators oil the Hardy space is zero if and only if at least one of the operators is zero. We use some new vector-valued techniques that not only lead to a vector-valued version of this result but also appear to be needed in the scalar case.},
  author       = {Aleman, Alexandru and Vukotic, Dragan},
  issn         = {0012-7094},
  language     = {eng},
  number       = {3},
  pages        = {373--403},
  publisher    = {Duke University Press},
  series       = {Duke Mathematical Journal},
  title        = {Zero products of Toeplitz operators},
  url          = {http://dx.doi.org/10.1215/00127094-2009-029},
  volume       = {148},
  year         = {2009},
}